Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 390, NWS Norman, OK

June 15, 20129 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 15, 2012, 12:46 AM CDT for 9 counties in Oklahoma. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2012, 12:46 AM CDT (05:46 UTC)
Expired
Jun 15, 2012, 1:45 AM CDT
In force
59 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Blaine County, OK, Garfield County, OK, Grant County, OK, Kay County, OK, Kingfisher County, OK, Logan County, OK, Major County, OK, Noble County, OK, Payne County, OK

The radar

The Vance AFB radar (KVNX), 93 km from the middle of the area, began a volume at 05:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 1:07 AM CDTTSTM WND GST 70Braman, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 9:20 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 5.8 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2012-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4124 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2012-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4124 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1522 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
1.7
Supercell composite
17.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

224 
WUUS54 KOUN 150546
SVROUN
OKC011-047-053-071-073-083-093-103-119-150645-
/O.NEW.KOUN.SV.W.0390.120615T0546Z-120615T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1246 AM CDT FRI JUN 15 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BLAINE COUNTY IN NORTHWEST OKLAHOMA...
  GARFIELD COUNTY IN NORTHERN OKLAHOMA...
  SOUTHEASTERN GRANT COUNTY IN NORTHERN OKLAHOMA...
  KAY COUNTY IN NORTHERN OKLAHOMA...
  KINGFISHER COUNTY IN CENTRAL OKLAHOMA...
  NORTHWESTERN LOGAN COUNTY IN CENTRAL OKLAHOMA...
  EASTERN MAJOR COUNTY IN NORTHWEST OKLAHOMA...
  NOBLE COUNTY IN NORTHERN OKLAHOMA...
  EXTREME NORTHWESTERN PAYNE COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 145 AM CDT

* AT 1242 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS 
  DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
  DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED 
  ALONG A LINE EXTENDING FROM BRAMAN TO GARBER TO CANTON...MOVING 
  EAST AT 45 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  ENID...STILLWATER...PONCA CITY...KINGFISHER...BLACKWELL...
  PERRY...TONKAWA...NEWKIRK...HENNESSEY...CRESCENT...WAUKOMIS...
  OKEENE...MEDFORD...POND CREEK...GARBER...MORRISON...CASHION...
  GLENCOE...LAHOMA AND COVINGTON. 

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 162 AND 234.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3694 9675 3679 9676 3675 9683 3675 9689
      3668 9694 3670 9704 3668 9707 3659 9705
      3660 9691 3657 9689 3650 9703 3633 9704
      3634 9693 3625 9692 3624 9682 3620 9682
      3577 9773 3605 9859 3652 9804 3699 9769
TIME...MOT...LOC 0542Z 278DEG 38KT 3691 9731 3640 9760 3603 9850 

$$

WR
1 follow-up statement
008 
WWUS54 KOUN 150620
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
120 AM CDT FRI JUN 15 2012

OKC011-093-150655-
/O.CAN.KOUN.SV.W.0390.000000T0000Z-120615T0645Z/
MAJOR OK-BLAINE OK-
120 AM CDT FRI JUN 15 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MAJOR AND 
NORTHEASTERN BLAINE COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA. THE WARNING HAS BEEN CANCELLED. 

LAT...LON 3694 9675 3679 9676 3675 9683 3675 9689
      3668 9694 3670 9704 3668 9707 3659 9705
      3660 9691 3657 9689 3650 9703 3633 9704
      3634 9693 3625 9692 3624 9682 3620 9682
      3577 9773 3606 9816 3641 9770 3697 9743
TIME...MOT...LOC 0618Z 278DEG 38KT 3690 9721 3639 9751 3602 9841 

$$

OKC047-053-071-073-083-103-119-150645-
/O.CON.KOUN.SV.W.0390.000000T0000Z-120615T0645Z/
PAYNE OK-KINGFISHER OK-KAY OK-GRANT OK-GARFIELD OK-NOBLE OK-LOGAN OK-
120 AM CDT FRI JUN 15 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM 
CDT FOR EXTREME NORTHWESTERN PAYNE...NORTHEASTERN KINGFISHER...KAY...
SOUTHEASTERN GRANT...SOUTHEASTERN GARFIELD...NOBLE AND 
NORTHWESTERN LOGAN COUNTIES...

AT 117 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS 
IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM 6 MILES EAST OF BRAMAN TO GARBER TO HITCHCOCK...
MOVING EAST AT 45 MPH. 

LOCATIONS IMPACTED INCLUDE...
STILLWATER...PONCA CITY...BLACKWELL...PERRY...TONKAWA...NEWKIRK...
HENNESSEY...CRESCENT...GARBER...MORRISON...CASHION...GLENCOE...
COVINGTON...LAMONT...BILLINGS...KAW CITY...DOVER...RED ROCK...
MARLAND AND MARSHALL. 

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 162 AND 233.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3694 9675 3679 9676 3675 9683 3675 9689
      3668 9694 3670 9704 3668 9707 3659 9705
      3660 9691 3657 9689 3650 9703 3633 9704
      3634 9693 3625 9692 3624 9682 3620 9682
      3577 9773 3606 9816 3641 9770 3697 9743
TIME...MOT...LOC 0617Z 278DEG 38KT 3690 9721 3639 9751 3602 9841 

$$

WR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 12:20 AM CDT, 26 minutes earlier.

Area forecast discussion, Jun 15, 12:20 AM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1220 AM CDT FRI JUN 15 2012

.AVIATION...
THUNDERSTORMS CONTINUE TO MOVE EWD THROUGH WESTERN OK. MOST SITES
WILL BE AFFECTED BY THE STORMS EARLY IN THE PERIOD AND WILL COVER
WITH PREVAILING OR TEMPO GROUPS. ACTIVITY SHOULD MOVE EAST AND
WEAKEN BY SUNRISE WITH GENLY VFR CONDITIONS EXPECTED THROUGH THE
REMAINDER OF THE PERIOD.

&&

.PREV DISCUSSION... /ISSUED 638 PM CDT THU JUN 14 2012/

.AVIATION...
15/00Z TAFS...VFR CONDITIONS EXPECTED FOR MOST OF THE FORECAST
CYCLE. MVFR/IFR CONDITIONS EXPECTED NEAR THUNDERSTORMS OVERNIGHT.
MVFR CIGS MAY OCCUR TOWARD AND AFTER 12Z ACROSS CENTRAL PORTIONS OF
OKLAHOMA BEFORE MIXING ALLOWS CIGS TO LIFT AND BREAK. AS FAR AS
STORM CHANCES...MOST SHORT-TERM MODEL SOLUTIONS ALLOW STORMS OVER
PANHANDLES TO APPROACH KGAG/KWWR BY 03Z BEFORE DISSIPATING
ALTOGETHER. MAIN FOCUS FOR ORGANIZED STORMS WILL BE ACTIVITY OVER
KANSAS THAT IS EXPECTED TO BUILD SOUTHEASTWARD TOWARD KPNC BY 05Z.
WILL INCLUDE PROB30 AT KOKC/KOUN LATE TONIGHT WITH SOME MODEL
SOLUTIONS ALLOWING MCS COLD POOL TO SUPPORT TSRA THAT FAR SOUTH.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  72  90  71  91 /  30  20  20  10
HOBART OK         71  92  70  93 /  30  20  20  10
WICHITA FALLS TX  72  94  72  94 /  10  10  10  10
GAGE OK           70  90  69  94 /  40  20  30  20
PONCA CITY OK     72  87  73  90 /  50  40  20  20
DURANT OK         71  91  71  91 /  20  10  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, Jun 14, 9:55 PM CDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
955 PM CDT THU JUN 14 2012

OKZ004>048-050>052-TXZ083>090-151000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
955 PM CDT THU JUN 14 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A RISK OF SEVERE STORMS ACROSS MUCH OF WESTERN AND
NORTHERN OKLAHOMA...AND WESTERN NORTH TEXAS THIS EVENING AND
OVERNIGHT.

LOCATION...
THE RISK AREA IS ALONG AND NORTHWEST OF A LINE FROM STILLWATER TO EL
RENO TO LAWTON AND WICHITA FALLS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM
9 PM THROUGH 3 AM.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
RISK AREA SHOULD BE READY FOR SEVERE WEATHER OPERATIONS.

DISCUSSION...
A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE INTO WESTERN
OKLAHOMA AND WESTERN NORTH TEXAS THIS EVENING. THIS ACTIVITY WILL
PROGRESS OVER THE WESTERN THIRD OR SO OF OKLAHOMA AND MUCH OF
WESTERN NORTH TEXAS...BUT AS IT DOES...STORMS ARE EXPECTED TO WEAKEN.

ANOTHER COMPLEX OF STORMS IS EXPECTED TO MOVE FROM SOUTHERN KANSAS
INTO NORTHERN AND CENTRAL OKLAHOMA OVERNIGHT. THIS COMPLEX IS
EXPECTED TO YIELD THE GREATER SEVERE WEATHER THREAT OF DAMAGING WIND
GUSTS AND HAIL UP THE SIZE OF GOLFBALLS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY JUN 15.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS MAY BE ONGOING ACROSS PART OF CENTRAL OKLAHOMA
AND PERHAPS SOUTHERN OKLAHOMA EARLY FRIDAY MORNING. ANOTHER
OPPORTUNITY FOR THUNDERSTORMS MAY OCCUR SATURDAY NIGHT ACROSS
NORTHERN OKLAHOMA.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED
BY 5 AM FRIDAY.

In the hours before

Special weather statement, Jun 14, 11:27 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1127 PM
CDT THU JUN 14 2012

OKZ035>038-TXZ084>086-088-150500-
KIOWA OK-TILLMAN OK-JACKSON OK-COMANCHE OK-BAYLOR TX-WICHITA TX-
WILBARGER TX-FOARD TX-
1127 PM CDT THU JUN 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN KIOWA...TILLMAN...
EASTERN JACKSON...WESTERN COMANCHE...NORTHWESTERN BAYLOR...
NORTHWESTERN WICHITA...WILBARGER AND SOUTHEASTERN FOARD COUNTIES
UNTIL 1200 AM CDT...

AT 1126 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM ROOSEVELT TO 7 MILES SOUTH OF TIPTON TO 6 MILES NORTHEAST OF
GILLILAND...MOVING EAST AT 25 MPH. A STRONG GUST FRONT WILL BE SEEN
WELL AHEAD OF ANY RAINFALL.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
VERNON...FREDERICK...SNYDER...TIPTON...MOUNTAIN PARK...
HOLLISTER...TOM STEED RESERVOIR...AND OKLAUNION.

LAT...LON 3387 9961 3441 9925 3496 9913 3494 9865
      3430 9878 3369 9926
TIME...MOT...LOC 0426Z 284DEG 23KT 3488 9907 3440 9917 3381 9962
Special weather statement, Jun 14, 11:31 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1131 PM
CDT THU JUN 14 2012

OKZ005>007-010-011-150500-
WOODWARD OK-GRANT OK-WOODS OK-MAJOR OK-ALFALFA OK-
1131 PM CDT THU JUN 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WOODWARD...
NORTHWESTERN GRANT...SOUTHEASTERN WOODS...NORTHWESTERN MAJOR AND
ALFALFA COUNTIES UNTIL 1200 AM CDT...

AT 1129 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM AMORITA TO 7 MILES SOUTHEAST OF AVARD TO WOODWARD...MOVING
EAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
WOODWARD...CHEROKEE...MOORELAND...WAYNOKA...HELENA...WAKITA...
JET...MANCHESTER...QUINLAN...AND DRIFTWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3652 9820 3624 9877 3641 9948 3667 9887
      3700 9836 3700 9759
TIME...MOT...LOC 0429Z 276DEG 40KT 3698 9830 3660 9873 3643 9935
Special weather statement, Jun 14, 11:52 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1152 PM CDT THU JUN 14 2012

OKZ005>007-010>012-015-150515-
WOODWARD OK-GRANT OK-WOODS OK-DEWEY OK-GARFIELD OK-MAJOR OK-
ALFALFA OK-
1152 PM CDT THU JUN 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WOODWARD...GRANT...
SOUTHEASTERN WOODS...NORTHWESTERN DEWEY...NORTHWESTERN GARFIELD...
MAJOR AND ALFALFA COUNTIES UNTIL 1215 AM CDT...

AT 1147 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM MANCHESTER TO CLEO SPRINGS TO MUTUAL...MOVING EAST AT 45 MPH.

HAZARDS INCLUDE...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...

LOCATIONS IMPACTED INCLUDE...
ENID...FAIRVIEW...CHEROKEE...MEDFORD...POND CREEK...SEILING...VICI...
WAKITA...CLEO SPRINGS...AND DACOMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3699 9747 3636 9782 3600 9923 3631 9951
      3666 9867 3700 9828
TIME...MOT...LOC 0447Z 287DEG 40KT 3697 9799 3643 9846 3623 9911
Special weather statement, Jun 15, 12:23 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1223 AM CDT FRI JUN 15 2012

OKZ037-044-TXZ085-086-088-089-150600-
COTTON OK-TILLMAN OK-BAYLOR TX-WICHITA TX-WILBARGER TX-ARCHER TX-
1223 AM CDT FRI JUN 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COTTON...SOUTHEASTERN
TILLMAN...BAYLOR...WICHITA...SOUTHEASTERN WILBARGER AND
NORTHWESTERN ARCHER COUNTIES UNTIL 100 AM CDT...

AT 1222 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 7 MILES NORTHWEST OF CHATTANOOGA TO RED SPRINGS...MOVING EAST
AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
BURKBURNETT...SEYMOUR...IOWA PARK...ELECTRA...WALTERS...GRANDFIELD...
RANDLETT...DEVOL...LOVELAND...COOKIETOWN...HARROLD...KAMAY...
DUNDEE...LAKE DIVERSION...MANKINS...LAKE KEMP...MABELLE...RED
SPRINGS...WESTOVER AND PLEASANT VALLEY.

LAT...LON 3357 9948 3363 9948 3441 9875 3438 9822
      3346 9901
TIME...MOT...LOC 0522Z 267DEG 23KT 3451 9873 3364 9939

WR
Special weather statement, Jun 15, 12:25 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1225 AM CDT FRI JUN 15 2012

OKZ015-150615-
DEWEY OK-
1225 AM CDT FRI JUN 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR DEWEY COUNTY UNTIL 115 AM CDT...

AT 1222 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM FAIRVIEW TO MUTUAL...MOVING EAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
TALOGA...CAMARGO...CESTOS AND HUCMAC.

LAT...LON 3616 9928 3613 9865 3592 9873 3587 9934
TIME...MOT...LOC 0522Z 285DEG 31KT 3627 9856 3620 9916

WR
Special weather statement, Jun 15, 12:37 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1237 AM CDT FRI JUN 15 2012

OKZ014-016-021-022-034>036-038-150645-
ROGER MILLS OK-GREER OK-KIOWA OK-CUSTER OK-WASHITA OK-JACKSON OK-
BECKHAM OK-COMANCHE OK-
1237 AM CDT FRI JUN 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROGER MILLS...
GREER...KIOWA...SOUTHWESTERN CUSTER...WASHITA...NORTHEASTERN
JACKSON...EASTERN BECKHAM AND WESTERN COMANCHE COUNTIES UNTIL 145
AM CDT...

WEAKENING SHOWERS AND THUNDERSTORMS MOVING EAST ACROSS SOUTHWEST
OKLAHOMA ARE PRODUCING WIND GUSTS 40 TO 50 MPH TO THE NORTH OF THE
RAIN AREA. THESE MAY LAST UNTIL 130 AM.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
ELK CITY...CLINTON...HOBART...SAYRE...MANGUM...CORDELL...GRANITE...
BURNS FLAT...SNYDER...BLAIR...MOUNTAIN VIEW...SENTINEL...ARAPAHO...
CORN...DILL CITY...CANUTE...LONE WOLF...MOUNTAIN PARK...INDIAHOMA
AND ROOSEVELT.

LAT...LON 3564 9875 3455 9862 3477 9962 3561 9978
TIME...MOT...LOC 0536Z 285DEG 30KT 3485 9952

WR

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 8:30 PM CDTSpecial Weather StatementOUNHarmon30 min
Jun 14, 8:56 PM CDTSpecial Weather StatementOUNBeckham, Harmon34 min
Jun 14, 9:31 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon, Jackson, Roger Mills59 min
Jun 14, 9:35 PM CDTSevere Thunderstorm WarningOUNEllis, Harper55 min
Jun 14, 10:21 PM CDTSpecial Weather StatementOUNKiowa, Tillman24 min
Jun 14, 10:26 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson, Kiowa64 min
Jun 14, 10:32 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Ellis, Harper, Major, Woods, Woodward58 min
Jun 14, 11:27 PM CDTSpecial Weather StatementOUNKiowa, Tillman33 min
Jun 14, 11:31 PM CDTSpecial Weather StatementOUNAlfalfa, Woodward29 min
Jun 14, 11:52 PM CDTSpecial Weather StatementOUNAlfalfa, Grant, Major23 min
Jun 15, 12:05 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Garfield, Kingfisher, Major40 min
Jun 15, 12:23 AM CDTSpecial Weather StatementOUNCotton37 min
Jun 15, 12:25 AM CDTSpecial Weather StatementOUNDewey50 min
Jun 15, 12:37 AM CDTSpecial Weather StatementOUNBeckham, Greer, Kiowa, Washita68 min
Jun 15, 1:45 AM CDTSpecial Weather StatementOUNLincoln, Logan, Oklahoma, Payne45 min
Jun 15, 2:11 AM CDTSpecial Weather StatementOUNCanadian, Cleveland, Kingfisher, Lincoln, Logan, Noble and 2 more64 min
Jun 15, 2:15 AM CDTSpecial Weather StatementOUNGreer, Harmon, Jackson, Kiowa, Tillman30 min
Jun 15, 2:59 AM CDTSpecial Weather StatementOUNCanadian, Cleveland, Lincoln, Oklahoma46 min
Jun 15, 3:49 AM CDTSpecial Weather StatementOUNCleveland, Lincoln, Oklahoma, Pottawatomie, Seminole41 min
Jun 15, 4:39 AM CDTSpecial Weather StatementOUNHughes, Pottawatomie, Seminole51 min
Jun 15, 5:28 AM CDTSpecial Weather StatementOUNAtoka, Coal, Hughes47 min
Jun 15, 1:17 PM CDTSpecial Weather StatementOUNCarter, Marshall28 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.